# SDR CA980818005

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2300 · Communications System
- Part: Audio Panel
- Part number: 52611
- Condition: Failed
- Location: Cockpit
- Part time: 8,941 hours
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) SMOKE NOTED COMING FROM THE NR 2 INTERCOM PANEL.  NR 2 ADF AND VHF CIRCUIT BREAKERS PULLED.  NR 2 AUDIO PANEL REPLACED.
